# SDR CA980406031

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Condition: Leaking
- Location: Engine
- Component: Trw
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP DRAIN SEAL LEAKING BEYOND LIMIT.  PUMP ALSO MAKING LOUD SQUEALS DURING START-UP.
